On the ergodic principle for Markov and quadratic stochastic processes and its relations

Nasir Ganikhodjaev, Hasan Akin, Farrukh Mukhamedov

Research output: Contribution to journalArticlepeer-review

17 Citations (Scopus)

Abstract

In the paper we prove that a quadratic stochastic process satisfies the ergodic principle if and only if the associated Markov process satisfies one.

Original languageEnglish
Pages (from-to)730-741
Number of pages12
JournalLinear Algebra and Its Applications
Volume416
Issue number2-3
DOIs
Publication statusPublished - Jul 15 2006
Externally publishedYes

Keywords

  • Ergodic principle
  • Markov processes
  • Quadratic stochastic processes

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'On the ergodic principle for Markov and quadratic stochastic processes and its relations'. Together they form a unique fingerprint.

Cite this